Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 14 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Finite element methods for the Stokes problem in R-3

Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

2
Modified mini finite element for the stokes problem in R-2 or R-3

Kim, Y; Lee, Sungyunresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.12, no.2-3, pp.261 - 272, 2000

3
Analysis and Convergence of a MAC-like Scheme for the Generalized Stokes Problem

Chou S.H.; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.13, no.2, pp.147 - 162, 1997-03

4
Stable finite element methods with divergence augmentation for the Stokes problem?

Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.14, no.3, pp.321 - 326, 2001-04

5
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

6
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

7
A covolume method based on rotated bilinears for the generalized Stokes problem

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.2, pp.494 - 507, 1998-04

8
Modified cross-grid finite elements for the Stokes problem

Hong, SW; Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.16, no.1, pp.59 - 64, 2003-01

9
A two-level nonoverlapping Schwarz algorithm for the Stokes problem without primal pressure unknowns

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.88, no.13, pp.1390 - 1410, 2011-12

10
A Neumann-Dirichlet preconditioner for a FETI-DP formulation of the two-dimensional Stokes problem with mortar methods

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.28, no.3, pp.1133 - 1152, 2006

rss_1.0 rss_2.0 atom_1.0